Computational identities for extensions of some families of special numbers and polynomials


KÜÇÜKOĞLU I., ŞİMŞEK Y.

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.6, pp.1-25, 2021 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 45 Issue: 6
  • Publication Date: 2021
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1-25
  • Akdeniz University Affiliated: Yes